Ok so I've had pretty bad tonsilitis the last 3 or 4 days. And I've not had any appetite. But yesterday I ate some stuff and felt sick, and threw up about 4pm-ish. Then today i've felt fine all day, not hungry, but a little peckish so i ate a bit of houmous and some pitta....Now, 5.30 i've just started feeling nauseas again.
Can this be morning sickness? I know it doesn't happen always in the morning.
(I've always used condoms apart from once when i took the morning after pill)
I bled a bit, a week after the pill, and the bleeding stopped 2 days ago. Does that mean I can't be pregnant? If I was bleeding?
I thought the asprin I was taking would be upsetting my stomach but haven't had any all day today... Am I being overly worried? I just hardly ever get random nausea certainly never 2 days in a row.
Posts: 14 | From: Scotland uk | Registered: Dec 2010
| IP: Logged |
Have you had any pregnancy risks since you needed the morning after pill? If not, and you took pill within 24 hrs, then should not be pregnant. What you are describing sounds more likely to be a side effect of your tonsillitis, but you should check with you Dr's office about it to be sure.
Copyright 1998, 2014 Heather Corinna/Scarleteen
Scarleteen.com: Providing comprehensive sex education online to teens and young adults worldwide since 1998
Information on this site is provided for educational purposes. It is not meant to and cannot substitute for advice or care provided by an in-person medical professional. The information contained herein is not meant to be used to diagnose or treat a health problem or disease, or for prescribing any medication. You should always consult your own healthcare provider if you have a health problem or medical condition.